MAUDE Adverse Event Report: MAQUET GMBH TRANSPORTER; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH TRANSPORTER; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116062A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Getinge became aware of an event with one of our columns - 116001d0 - otesus operating table system used with 116010b0 - universal tabletop, 116045ac - carbon fibre insertable plate and 116062a0 - transporter.As it was stated, the anesthetized patient secured with belts was lying in a prone position on a table.The table was raised slightly, and the positioning nurse knelt under the table at the head end.The doctor pressed down slightly on the leg supports.As a result, the table dropped abruptly, trapping the positioning nurse.The table was raised to release the positioning nurse.The nurse has suffered a herniated disc, reported back pain and was subsequently signed off sick.The patient was not injured in the incident.The procedure was slightly delayed as a result.According to the provided information, the event was caused by a clear misuse.We decided to report the event due to a serious injury of the user.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.D10 concomitant products: 116010b0 - universal tabletop, 116045ac - carbon fibre insertable plate, 116062a0 ¿ transporter.
 
Additional Manufacturer Narrative
Getinge became aware of an event with one of our transporters - 116062a0 - transporter used with 116001d0 - otesus operating table system, 116010b0 - universal table top and 116045ac - carbon fibre insertable plate.As it was stated, the anesthetized patient secured with belts was lying in a prone position on a table.The table was raised slightly, and the positioning nurse knelt under the table at the head end.The doctor pressed down slightly on the leg supports.As a result, the table dropped abruptly, trapping the positioning nurse.The table was raised to release the positioning nurse.The nurse has suffered a herniated disc, reported back pain and was subsequently signed off sick.The patient was not injured in the incident.The procedure was slightly delayed as a result.We decided to report the event due to a serious injury of the user.According to the provided information, the event was caused by a clear misuse.The positioning assistant improperly operated the trendelenburg adjustment switch on the transporter resulting in the reported event.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was directly involved in the reported incident.Since no malfunction was found, it was determined that the getinge device was up to the specification.In the instructions for use, the correct handling procedure related to inclining the transporter as well as performing the table top transfer on and from the column is described (ifu 1160.60 en05 pages 23-24 and 29).Additionally, the user is warned that there is a risk of crushing and shearing of the personnel, patient and accessories when transporting, when transferring table tops, adjusting/moving the or table or transporter, as well as when positioning a patient.The user is advised to make sure that no one is crushed, sheared or injured in any way, and that accessories do not collide with their surroundings (ifu 1160.60 en05 pages 18).If the inclination adjustment device is not engaged during the table top transfer, then the table top can slope.The user is instructed to always ensure that the table top is aligned horizontally and that the inclination adjustment is engaged when carrying out a table top transfer (ifu 1160.60 en05 pages 19).In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, namely the serious injury of the nurse, was caused by user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.D10 concomitant products: 116010b0 - universal tabletop, 116045ac - carbon fibre insertable plate, 116001d0 - otesus operating table system.The correction of b1 adverse event / product problem, b5 describe event or problem, d1 brand name, d4 version or model #, d4 serial #, d4 unique identifier (udi) #, h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b1 adverse event / product problem: adverse event & product problem corrected b1 adverse event / product problem: adverse event previous b5 describe event or problem: getinge became aware of an event with one of our columns - 116001d0 - otesus operating table system used with 116010b0 - universal tabletop, 116045ac - carbon fibre insertable plate and 116062a0 - transporter.As it was stated, the anesthetized patient secured with belts was lying in a prone position on a table.The table was raised slightly, and the positioning nurse knelt under the table at the head end.The doctor pressed down slightly on the leg supports.As a result, the table dropped abruptly, trapping the positioning nurse.The table was raised to release the positioning nurse.The nurse has suffered a herniated disc, reported back pain and was subsequently signed off sick.The patient was not injured in the incident.The procedure was slightly delayed as a result.According to the provided information, the event was caused by a clear misuse.We decided to report the event due to a serious injury of the user.Corrected b5 describe event or problem: getinge became aware of an event with one of our transporters - 116062a0 - transporter used with 116001d0 - otesus operating table system, 116010b0 - universal table top and 116045ac - carbon fibre insertable plate.As it was stated, the anesthetized patient secured with belts was lying in a prone position on a table.The table was raised slightly, and the positioning nurse knelt under the table at the head end.The doctor pressed down slightly on the leg supports.As a result, the table dropped abruptly, trapping the positioning nurse.The table was raised to release the positioning nurse.The nurse has suffered a herniated disc, reported back pain and was subsequently signed off sick.The patient was not injured in the incident.The procedure was slightly delayed as a result.We decided to report the event due to a serious injury of the user.Previous d1 brand name: otesus operating table system corrected d1 brand name: transporter.Previous d4 version or model #: 116001d0.Corrected d4 version or model #: 116062a0.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: (b)(4).Corrected d4 unique identifier (udi) #: (b)(4).Previous d10 concomitant products: 116010b0 t.Top, 116045ac plate, 116062a0 transp.Corrected d10 concomitant products: 116010b0 t.Top, 116045ac plate, 116001d0 column.Previous h4 device manufacture date: 05/28/2021.Corrected h4 device manufacture date: 07/02/2020.
 
Event or Problem Description
Getinge became aware of an event with one of our transporters - 116062a0 - transporter used with 116001d0 - otesus operating table system, 116010b0 - universal tabletop and 116045ac - carbon fibre insertable plate.As it was stated, the anesthetized patient secured with belts was lying in a prone position on a table.The table was raised slightly, and the positioning nurse knelt under the table at the head end.The doctor pressed down slightly on the leg supports.As a result, the table dropped abruptly, trapping the positioning nurse.The table was raised to release the positioning nurse.The nurse has suffered a herniated disc, reported back pain and was subsequently signed off sick.The patient was not injured in the incident.The procedure was slightly delayed as a result.We decided to report the event due to a serious injury of the user.

Brand Name
TRANSPORTER
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key22192111
Report Number8010652-2025-0000027
Device Sequence Number8837470
Product Code FQO
UDI-Device Identifier04046768103986
UDI-Public(01)04046768103986(11)200702
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number116062A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
116010B0 T.TOP, 116045AC PLATE, 116001D0 COLUMN; 116010B0 T.TOP, 116045AC PLATE, 116062A0 TRANSP.
Outcome Attributed to Adverse Event Other;
Patient SexMale